“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 150
School of Mathematics
  Title:   Hypergraphical codes arising from binary trades
1.  R. Naserasr
2.  G. B. Khosrovshahi
  Status:   Published
  Journal: Des. Codes Cryptogr.
  Vol.:  18
  Year:  1999
  Pages:   183-186
  Supported by:  IPM
By considering the null space of incidence matrices of trivial designs over GF(2) (the space of 1-(v,k) trades over GF(2)) we obtain families of codes which are optimal for some v and k. Moreover, by generalizing the concept of bond space, the weight enumerator polynomials for these codes are obtained.

Download TeX format
back to top
scroll left or right